# SDR CALA2021101101842

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 77,434 hours, 18,588 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504662
- Condition: Corroded
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NR LP 9288730 (SUPPORT TASK) #1 PYLON PANEL 433JR CUTOUT INNER SKIN CORRODED REPAIRED SKIN PER HAECO REO G-23376 REV IR AND UAL EC/RA 5451-01 348 REV IR HAECO GSO MECH V899890 INSP QC340
